For insurance/money reasons I had to go off Lyrica cold turkey, was put on a lower and generic dose of adderall. I have epilepsy (right temporal lobe) (can't work), anxiety, adhd, depression, and restless leg syndrome. I also currently take tegretol, ativan, paxil, and klonopin.I'm wondering if I feel so restless (and mood is irritated and without energy) because of the sudden drop of Lyrica or because of the drop in dosage of adderall or what? But mainly I want to know if anybody knows what I can do to help myself stay sane/just be able to tolerate my describable restless feeling while I wait for benefits to kick in?
No Lyrica coldturkey,less adderall,no insurance.EXTREMELYrestless.How tolerate while wait benefits?
- 21 Aug 2011 by kells621
- 13 August 2012
- adderall, lyrica, depression, anxiety, epilepsy, attention-deficit hyperactivity disorder (adhd), restless legs syndrome, generalized anxiety disorder, generic, insurance
I know in the past when I couldn't afford to get my script of Lyrica, my MD would give me samples & they would get me thru. Several years ago I accodently did not pack my alyrica into my weekly pill pack & so went off of it without even realizing. Within just s few days (like 4) I was in so much pain!! So, I went back on it as soon as I realized what i had done. I hope you can call around to your md's & at least find some samples. My PCP had them as well as my nuerologist. Hope this helps & I hope you feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2010 • 3 answers
Posted 29 Jul 2010 • 1 answer
Posted 31 Jan 2012 • 7 answers
Posted 10 Jul 2014 • 1 answer
Posted 7 Aug 2016 • 1 answer